JournalszaaVol. 20, No. 2pp. 281–293

Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function

  • G. Loaiza

    Universidad EAFIT, Medellin, Colombia
  • J. A. López Molina

    Universidad Politecnia de Valencia, Spain
  • M. J. Rivera

    Universidad Politecnia de Valencia, Spain
Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function cover
Download PDF

Abstract

Given an Orlicz function HH satisfying the Δ2\Delta_2 property at zero, one can use the Orlicz sequence space lH\mathcal l_H to define a tensor norm gHcg^c_H and the minimal (HcH^c-nuclear) and maximal (HcH^c-integral) operator ideals associated to gHcg^c_H in the sense of Defant and Floret. The aim of this paper is to characterize HcH^c-integral operators by a factorization theorem.

Cite this article

G. Loaiza, J. A. López Molina, M. J. Rivera, Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function. Z. Anal. Anwend. 20 (2001), no. 2, pp. 281–293

DOI 10.4171/ZAA/1016